# SDR FDEA201805231287

- Difficulty date: May 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE, NR 1 PYLON LT SIDE ADJACENT AREA LOWER SUPPORT PLATE FOUND CRACKED.   THE SKIN WAS REMOVED IAW SRM 51-35-01-0G, AND FABRICATED A NEW SKIN IAW DRAWING ARB2363, REV C, AND  INSTALLED IAW SRM  51-35-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
